MAUDE Adverse Event Report: CHURCH & DWIGHT CO., HERO MIGHTY PATCH ORIGINAL; DRESSING, WOUND, OCCLUSIVE

CHURCH & DWIGHT CO., HERO MIGHTY PATCH ORIGINAL; DRESSING, WOUND, OCCLUSIVE
Model Number MP001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report (b)(4) from the united states of america was reported by a consumer (age and gender unspecified) who noticed a persistent scar and scab on their face after using the hero mighty patch original.On an unspecified date, the consumer initiated hero mighty patch original topically.After taking them off, the consumer noticed it had left a persistent scab and scar on their face and it was hard to cover with makeup.No additional information was available.The action taken with hero mighty patch original was not applicable.The outcome of the events was not recovered.
 
Additional Manufacturer Narrative
Not avail.

Brand Name
HERO MIGHTY PATCH ORIGINAL
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
CHURCH & DWIGHT CO.,
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
NJ
Manufacturer Contact
jon evison
church & dwight co., inc
princeton, NJ 08543
MDR Report Key20543685
Report Number2280705-2024-01757
Device Sequence Number7816504
Product Code NAD
UDI-Device Identifier00864475000404
UDI-Public00864475000404
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMP001
Device Catalogue NumberNOT AVAIL.
Device Lot NumberNOT AVAIL.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown